Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Abdominal cramps, fatigue, spotting post periods. Due to extreme physical training?

Hello, I have been having abdominal cramping, extreme fatigue and spotting even after my menstral cycle has ended. I am concerned and have made an appointment with an OBGYN however they cannot see me for another 2 weeks. Could this be something normal given that I do extreme physical training for my job ( military ). Thank you so very much for your help
Mon, 8 Sep 2014
Report Abuse
Question is related to
Diseases and Conditions ,  
OB and GYN Specialist 's  Response
well excessive training and hardwork can impart severe stress on your cycles leading to early and scanty menses n form of spotting. this is called polyhypomenorrhoea. i suggest you take tab tranexamic acid 500mgtwice a day for 3 days to stop the bleeding and maintain a menstrual calendar for next 3 months counting this spotting as the onset of your fresh periods. with the calendar the changed pattern of your cycles can be well evaluated under your stressful conditions and can be advised accordingly.
regards
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I m a 19 year old female, the last couple of weeks I have been slightly spotting, I started noticing this after using the restroom and cleaning...

Recent questions on  Spotting between periods

doctor1 MD

I am a thirty year old female who for the last 7 months has been experiencing heavy spotting between periods that includes some cramping and pain...

doctor1 MD

So i had my withdrawal bleed due to birthcontrol pill last feb 25 - March 1. then had an unprotected sex last mar 4, today march 10 i experience...

doctor1 MD

I was recently treated for a mild UtI, athough my urine cultures came back with results that were not alarming, during the 7 day antibiotic...

doctor1 MD

I haven t had my period since June 4th that lasted 3-4 days. I had a few weird days of spotting that within 2-3 hours it was gone. Went to my...

doctor1 MD

Hello, I have been having abdominal cramping, extreme fatigue and spotting even after my menstral cycle has ended. I am concerned and have made an...

doctor1 MD

hi, Iam facing a problem after the removal of mirena ,it has been 6 months now.I used to have smelly watery discharge ,before the removal.Iam...

doctor1 MD

I ws hvng slight, bleeding between periods on checking it was detected i hve uterine fibroids .doc started novelon oral contraceptive pills .my...